Sh:615

Bib entry
@article{Sh:615,
 author = {Kuhlmann, Franz-Viktor and Kuhlmann, Salma and Shelah, Saharon},
 title = {{Functorial equations for lexicographic products}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {131},
 number = {10},
 year = {2003},
 pages = {2969--2976},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-03-06830-8},
 mrclass = {06A05 (03C60 12J25)},
 mrnumber = {1993201},
 mrreviewer = {Joachim Gr\"ater},
 doi = {10.1090/S0002-9939-03-06830-8},
 note = {\href{https://arxiv.org/abs/math/0107206}{arXiv: math/0107206}},
 arxiv_number = {math/0107206}
}